# SDR ASAA0680223

- Difficulty date: March 2, 2006
- Submitted: March 6, 2006
- Operation: Air carrier
- Aircraft: N962AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53076
- Aircraft time: 45,952 hours, 23,353 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 59555011
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RUDDER LEFT SURFACE IS DINGED 23 INCHES FROM T/E 20.5 INCHES AFT OF LOWER DAMPER CUTOUT.  APPLIED FILLER PER SRM 51 70 1A PARA 21.
